# SDR SWAA2020010840247

- Difficulty date: December 29, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,022 hours, 9,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RH ZEE CHANNEL CORRODED BETWEEN BS. 406 TO BS. 420, RBL 25.   / R&R ZEE CHANNEL IAW SRM AND DWG.
